This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I have had foamy urine for about a year now. I went to my doctor and he did a blood workup and checked my urine. Everything came back normal. My PSA was fine, thyroid, liver, kidneys, cholesterol was 164 and my good and bad cholesterol were fine. My potassium level was 4.4 . He said everything was fine,but I still have real foamy urine. My doctor told me to drink more water, I'm drinking 8 glasses or more a day and I'm just urinating more with foamier urine. He said, everything was fine. I never had foamy urine until a year ago. What else could cause it ?
Thanks for writing to the forum!
Rapidly urinating and concentrated urine are two common causes. Try to urinate slowly and drink more water than your 8 glasses.
Persistently foamy urine can be a sign of protein in your urine (proteinuria), which requires further evaluation. Large amounts of protein in urine may indicate a serious kidney problem. In your case it appears to have been ruled out. Urinary tract infections (UTIs) and retrograde ejaculation are 2 other possibilities. In men, the most common source of the infection is the prostate gland (prostatitis).
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
My doctor gave me Cipro, but I still have the foamy urine and now I have a drippy ejaculation. There is no force behind it. I know I have an enlarged prostate. Would that cause the problem with the foamy urine and drippy ejaculations ? I told my doctor about it and he just says, I'm strange. I saw a Urologist and he gave me flomax, but I had to stop it because I was have bad side effects from it. The flomax was before the drippy ejaculation problem started.
Thanks for writing to the forum!
Dripping ejaculation could also be due to flomax side effects. However it could also be due to retrograde ejaculation. This can be a complication of diabetes. “Diagnosis is usually by way of a urinalysis performed on a urine specimen that is obtained shortly after ejaculation. In cases of retrograde ejaculation, the specimen will contain an abnormal level of sperm.” Refer: http://en.wikipedia.org/wiki/Retrograde_ejaculation
However I am not sure when your urine analysis was done. Hence it would be a good idea to repeat it immediately after ejaculation.
Hope this helps. I think you should discuss these possibilities with your doctor. Please let me know if there is any thing else and do keep me posted. Take care!
The dripping ejaculation started before the Flomax. Would the dripping ejaculation or an enlarged prostate cause pain about 2 inches below my belly button every morning. and then when I get up it goes away. I do have some compressed disks in my back that causes my right foot to always be numb. I wonder if that would cause any of my problems. They all always worse when I'm in bed. Or laying down.
Thanks for update!
Yes, compression of the lower spinal nerves can cause bladder neck problems as the nerve supply comes through them. You must consult a neurologist too regarding that. The other causes I mentioned earlier too should be looked into. Pain 2 inches below belly button can either be due to gas, or full bladder or bladder infection.
Please let me know if there is any thing else and do keep me posted. Take care!
Be careful of drinking too much water in a 24 hour period. Ironically, this also can lead to proteinuria as the tubules get leaky. I highly recommend you See a nephrologist for your urine troubles too. See Wikipedia on proteinuria about water intake. Best of care, KGS
PS: a nephrologist is a physician that specializes in kidney dysfunction.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.